MathSciNet Relay Station
MathSciNet bibliographic data
MR572873 10A20
Hagis, Peter, Jr. Outline of a proof that every odd perfect number has at least eight prime factors. Math. Comp. 35 (1980), no. 151, 1027–1032.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement